On generalized translated quasi-Cesàro summability

Kwee, B. (1971) On generalized translated quasi-Cesàro summability. Pacific Journal of Mathematics, 36 (3). pp. 731-740. ISSN 0030-8730

Full text not available from this repository.
Official URL: https://doi.org/10.2140/pjm.1971.36.731

Abstract

Let α>0, β >-1. The (Ct, α,β) tansformation of the sequence (sk) is defined by (FORMULA PRESENTED) and the (Ct, α, β) transformation of the function s(x) is defined by (FORMULA PRESENTED) Some properties of the above two transformations are given in this paper and the relation between the summability methods defined by these transformations is discussed. © 1971 Pacific Journal Of Mathematics.

Item Type: Article
Uncontrolled Keywords: Quasi-cesàro; transformations; summability methods
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Medicine
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Apr 2021 02:22
Last Modified: 06 Apr 2021 02:22
URI: http://eprints.um.edu.my/id/eprint/25819

Actions (login required)

View Item View Item